Next Article in Journal
Linear Transverse Vibrations of a Simply Supported Beam Carrying Concentrated Masses
Previous Article in Journal
An Analytical Elastic-Plastic Stress Analysis for a Steel Fibre Reinforced Thermoplastic Composite Beam Subjected to Thermal Loading
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2001, 6(2), 137-145; doi:10.3390/mca6020137

On the Integral Invariants of a Time-Like Ruled Surface

1
Ege University, Department of Mathematics, 35100, Bomova, İzmir, Turkey
2
Ankara University, Department of Mathematics, Beşevler, Ankara, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 August 2001
Download PDF [510 KB, uploaded 7 April 2016]

Abstract

In this study, we discuss the dual Lorentzian spherical motions and calculate the real integral invariants of a closed time-like ruled surfaces in \(R_1^3\). Then, we define the dual angle of pitch of a closed time-like ruled surface, and give a relation between the dual Steiner vector of the dual spherical motion and dual angle of pitch of the time­like ruled surface. Finally, we obtain a relation between the dual angle of pitch and the real integral invariants of time-like ruled surface.
Keywords: Time-Like Ruled Surface; Real Pitch; Real Angle of Pitch; Dual Angle of Pitch Time-Like Ruled Surface; Real Pitch; Real Angle of Pitch; Dual Angle of Pitch
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Özyılmaz, E.; Yaylı, Y. On the Integral Invariants of a Time-Like Ruled Surface. Math. Comput. Appl. 2001, 6, 137-145.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top